# SDR DALA2021032401740

- Difficulty date: March 22, 2021
- Submitted: March 24, 2021
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 92,907 hours, 42,040 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Barlock
- Condition: Out Of Tolerance
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 659 2L DOOR WILL NOT ARM / WILL NOT CLOSE. CORRECTIVE ACTION: T/S PER B757 AMM 52-11. INSPECTED GUIDE ARM AND SUPPORT BRACKET, NTF. FOUND FWD BARLOCK WIDTH OUT OF TOLERANCE PER W/C . R/R BOTH BARLOCKS PER B757 AMM 25-66. CHECKED VERTICAL SETTING OF CAM ON GIRTBAR CRANK, BOTH IN LIMITS PER W/C. PERFORMED GIRTBAR TEST PER B757 AMM 52-11. CYCLED SEVERAL TIMES, OPS TESTS GOOD AT THIS TIME. (1761921)
